# SDR SWAA2021041262508

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 28,424 hours, 12,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14F FIRST OFFICER SIDE OVERWING EXIT LOWER EMERGENCY EXIT SIGN COVER MISSING. / INSTALLED MISSING LENS COVER AT ROW 14F LOWER EMERGENCY EXIT SIGN IAW AMM 33-51-03. OPS CHK GOOD
